Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why am I experiencing withdrawal symptoms after reducing Zoloft dosage?

hi, i have been taking zoloft for about 3 years. this past month my doctor decreased it to 100mg, and i was fine. but for the past 3-4 days, i have been experiencing withdrawls like i have when i miss a pill, even though i am still taking my meds. i dont know why i’m experiencing this.
Tue, 31 Jul 2018
Report Abuse
Psychiatrist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Sometimes the withdrawal symptoms and symptoms of anxiety relapse could be same. As your doctor has reduced your dose recently, it is a possibility that your anxiety-depression might be relapsing. Kindly visit your doctor for re-examination.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Shubham Mehta
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have bad anxiety, and have developed a specific fear that I have early onset bulbar ALS. I have been seen by my Dr numerous times and have...